# SDR DL764090852

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 31,456 hours, 9,188 cycles
- Engine: Ge CF680C2*
- Engine time: 28,552 hours, 8,318 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 28,552 hours, 8,318 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS 5003 BORO FOUND 1 EACH 1ST STAGE NGV DAMAGED BEYOND M/M LIMITS.
